How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 8999
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

I am in zoloft years the neurological told me to change to

Customer Question

Hi
I am in zoloft for 3 years the neurological told me to change to deanxit
How to switch from zoloft to deanxit
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Frank replied 1 year ago.

Hello. Welcome to JA. I will review your question and then answer. Please read my preliminary answer and then ask questions if you have them. We can discuss this until you are satisfied Dr Frank

Expert:  Dr. Frank replied 1 year ago.

Hello. I may sign off on this question. I am in the US, an American trained Neurologist and Deanxit was not passed by the FDA due to a high incidence of neurological side effects. It was also banned from sale in many Asian countries including Japan and India. It is a mixture of two medications, one is a neuroleptic Flupentixol, and another a TCA (tricyclic antidepressant, an older form of antidepressant with a lot of anticholinergic side effects, called Melitracen. Zoloft (sertraline) was at one time the most prescribed medication in the world, it has a very good safe record of use and is widely used here in the US. I do not have any experience with Deanxit. Please get back to me if I can help. I will opt out as maybe one of the foreign neurologists if there are any here can answer this question. Dr Frank